# SDR CALA2025080707410

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 71,973 hours, 21,348 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE AND BOTTLE, PLEASE VERIFY R2 DOOR-MOUNTED ESCAPE SLIDE BOTTLES  EXPIRATION DATE AND THE SLIDE EXPIRATION DATE AND CONTACT TOMC WITH THE DATES ON BOTH AND DOCUMENT HERE ALSO PLEASE RECORD THE SLIDE P/N AND SN AND THE BOTTLE P/N AND S/N ON THIS LOG THIS IS THE INFORMATION FOR A/C 0865 R2 DOOR SLIDE.
